# SDR MALA040402

- Difficulty date: May 18, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- Aircraft time: 16,369 hours, 17,959 cycles
- Engine: Ge CT79B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Control Unit
- Part number: 6071T20P18
- Part serial: LMDT2223
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT PROP RPM, TORQUE AND ENGINE OIL PRESSURE FLUCTUATING AFTER TAKEOFF.  AIR RETURNED.  MAINTENANCE REMOVED AND REPLACED DEC  PN 6071T20P18 SN ON LMDT2171 SN OFF LMDT2223.   OPS CHECK GOOD.
